# SDR GTIA20120820471

- Difficulty date: August 20, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 25,900 hours, 12,671 cycles
- Engine: Iae V2524A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, CABIN EMERGENCY LIGHTS FLASHED.  PERFORMED OPS TEST OF THE EMERGENCY LIGHTS IAW AMM 33-51-00-710-001-A TEST NORMAL.
